# SDR SIMA20230830001

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 18,133 hours, 12,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 33-07 AUTH 081187D-C ORIG LOG 5020907 AFT CEILING EMERG LIGHT INOP-C/A-RAR #4 AFT EMERG LIGHT POWER UNIT, OPC GOOD IAW AMM 33-50-01. MEL RESTORED
